# SDR QR9R2024101000001

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724289814
- Aircraft time: 3,440 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 14502501
- Part serial: TSM57202
- Condition: Binding
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AIRCRAFT DEVELOPED A SOUND SIMILAR TO A WHINE AND CREWMEMBERS IMMEDIATELY SMELLED BURNING. TROUBLESHOOTING FOUND COCKPIT BLOWER MOTOR CAUSING WHINING SOUND IN HEADSET. REMOVED AND REPLACED COCKPIT BLOWER ASSEMBLY IAW AMM 21-22-00, 4-3. MOC OK.
